# SDR FXGA20160128001

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 67,325 hours, 44,004 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT RETRACT GEAR, HANDLE WOULD NOT MOVE TO UP POSITION.  THE CAUSE WAS THE NLG STRUT WAS LOW ON PRESS.
